# SDR SWAA2024080907747

- Difficulty date: July 1, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE LOCATED ORSS275 DEFLECTION CONTROL RIB AREA AT LT WING 2024-414820<[01] REPLACED WEB TRAILING EDGE LOCATED ORSS275 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-800 SRM 51-40-02 DRAWING 115A2512 REV- SHEET 16.;[02] REPLACED WEB TRAILING EDGE LOCATED ORSS275 DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-800 SRM 51-40-02 DRAWING 115A2512 REV- SHEET 16.
